Almost sure absolute continuity of Bernoulli convolutions
Annales de l'I.H.P. Probabilités et statistiques, Volume 46 (2010) no. 3, p. 888-893

We prove an extension of a result by Peres and Solomyak on almost sure absolute continuity in a class of symmetric Bernoulli convolutions.

La continuité absolue, presque sûrement, est démontrée dans une classe de convolutions de Bernoulli symétrique, étendant un résultat de Peres et Solomyak.

DOI : https://doi.org/10.1214/09-AIHP334
Classification:  60Exx,  60G50
Keywords: Bernoulli convolutions, absolute continuity
@article{AIHPB_2010__46_3_888_0,
     author = {Bj\"orklund, Michael and Schnellmann, Daniel},
     title = {Almost sure absolute continuity of Bernoulli convolutions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {46},
     number = {3},
     year = {2010},
     pages = {888-893},
     doi = {10.1214/09-AIHP334},
     zbl = {1204.28004},
     mrnumber = {2682271},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2010__46_3_888_0}
}
Björklund, Michael; Schnellmann, Daniel. Almost sure absolute continuity of Bernoulli convolutions. Annales de l'I.H.P. Probabilités et statistiques, Volume 46 (2010) no. 3, pp. 888-893. doi : 10.1214/09-AIHP334. http://www.numdam.org/item/AIHPB_2010__46_3_888_0/

[1] B. Jessen and A. Wintner. Distribution functions and the Riemann Zeta function. Trans. Amer. Math. Soc. 38 (1935) 48-88. | JFM 61.0462.03 | MR 1501802

[2] R. Kershner and A. Wintner. On symmetric Bernoulli convolutions. Amer. J. Math. 57 (1935) 541-548. | JFM 61.0464.02 | MR 1507093

[3] Y. Peres and B. Solomyak. Absolute continuity of Bernoulli convolutions, a simple proof. Math. Res. Lett. 3 (1996) 231-239. | MR 1386842 | Zbl 0867.28001

[4] B. Solomyak. On the random series ∑±λn (an Erdös problem). Ann. of Math. (2) 142 (1995) 611-625. | MR 1356783 | Zbl 0837.28007

[5] A. Wintner. On analytic convolutions of Bernoulli distributions. Amer. J. Math. 56 (1934) 659-663. | MR 1507049 | Zbl 0010.05905

[6] A. Wintner. On symmetric Bernoulli convolutions. Bull. Amer. Math. Soc. 41 (1935) 137-138. | JFM 61.0464.01 | MR 1563036

[7] A. Wintner. On convergent Poisson convolutions. Amer. J. Math. 57 (1935) 827-838. | JFM 61.0465.02 | MR 1507116